MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC231200
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #ceb231410a/ serial #(b)(4)/ udi #(b)(4).Catalog #ceb231210a/ serial #(b)(4)/ udi #(b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent endovascular treatment of bilateral iliac artery aneurysms using gore® excluder® aaa endoprostheses and gore® excluder® iliac branch endoprostheses.On (b)(6) 2022, the patient underwent reintervention for a type iii endoleak in the left common iliac artery.Reportedly, the gore® excluder® iliac branch component had separated from the contralateral leg component on the patient's left side.Aneurysm enlargement was also observed (amount unknown).It was noted that a gore representative was not present at the case.Cause of the component separation is unknown.It was reported that access was gained via the patient's arm and multiple (quantity unknown) gore® viabahn® endoprostheses and gore® viabahn® vbx balloon expandable endoprostheses were used in the patient's left internal and left common iliac arteries in a kissing technique to reline the separated devices.No gore® excluder® internal iliac component was located in the patient's left internal iliac artery.The reintervention was reportedly successful and the endoleak was successfully treated.There were no further reported issues.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H.6.Investigation findings: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Investigation conclusions: code d12 added.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, component migration, endoleak, and aneurysm enlargement.According to the gore® excluder® iliac branch endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, component migration, endoleak, and aneurysm enlargement.The ifu also instructs users to visually verify that the distal contralateral leg radiopaque marker is aligned with the proximal edge of the long and short radiopaque markers of the iliac branch component prior to device deployment.Alignment of these markers will achieve an approximate 3 cm overlap.H.6.Investigation findings: code c21 updated to code c19 h.6.Investigation conclusions: code d16 updated to code d15.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16076132
Report Number3013164176-2022-01581
Device Sequence Number6186744
Product Code MIH
UDI-Device Identifier00733132618569
UDI-Public00733132618569
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberPLC231200
Device Catalogue NumberPLC231200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/29/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale